MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
During shift check, customer reported that the autopulse platform (serial #(b)(4) displayed "system error, out of service, revert to manual cpr " message.No patient involvement.
 
Additional Manufacturer Narrative
The customer reported a complaint that "the autopulse platform (sn(b)(4) displayed a "system error, out of service, revert to manual cpr" message," which was confirmed during the functional testing and the archive data review.The root cause of the system error was the drivetrain motor brake gap was too wide, out of specification, likely due to age of the device.The autopulse platform was manufactured in 2008 and is 15 years old, well beyond its expected serviceable life of 5 years.During visual inspection, there was no physical damage observed on the autopulse platform.A review of the archive data showed a system error, 139 (unable to hold compression position); thus, confirming the reported complaint.Also in the archive, unrelated to the reported complaint, user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) recorded.The load cell needs to be replaced to address this ua 07 error.The autopulse platform failed initial functional testing due to the "system error, out of service, revert to manual cpr" error message displayed upon powering up the device, thus confirming the reported complaint.Investigation revealed the root cause of the system error was the drivetrain motor brake gap was too wide, out of specification, likely due to age of the device.The defective drivetrain motor assembly needs to be replaced to address the system error.Upon further functional testing and unrelated to the reported complaint, the load cell characterization indicated single point load cell module 1 failed.The failed load cell needs to be replaced to address the ua07.Following service, a load cell characterization test was performed again, confirming that both cell modules function within the specification.The autopulse platform was subjected to a final run-in test using the 95% large resuscitation test fixture (lrtf) with known good test batteries until discharged without any fault or error.Zoll is awaiting customer approval for service repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for autopulse platform with sn (b)(4).

Brand Name
AUTOPULSE RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key16461140
Report Number3010617000-2023-00181
Device Sequence Number2343494
Product Code DRM
UDI-Device Identifier00849111000116
UDI-Public00849111000116
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Initial Report FDA Received Date03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown